Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Pale, yellow skin. Vitamin D deficiency. Reason?

hello, i have a very pale, yellowish skin although i excercise a lot and eat lots of fruits. People always ask me if im sick i have had a blood test and it shows that im fine except that my vitamin D is low and im taking vitamins now what would be the reason for my pale yellow skin, and how can i have a more rosey healthy skin? thank you
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  494
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
The cause for pale yellow skin could be many like
Thyroid disorder
Excessive intake of carotenoid rich fruits carrots, spinach, oranges, mangoes, plums etc
Excessive intake of lycopene rich food like tomatoes
Excessive intake of vitamins like vitamin A
So basically these causes should be ruled out. If there is no underlying cause, then there is nothing to worry. Pale yellow skin is common in people of oriental origin also.
Hope that answers your query. Take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor